Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 123, Number 1, 2014

Editorial Board
pp. IFC-IFC(1)

Favourites:
ADD

Editorial Board
pp. i-i(1)

Favourites:
ADD

A lexicographic shellability characterization of geometric lattices
pp. 8-13(6)
Authors: Davidson, R.; Hersh, P.

Favourites:
ADD

Generalized frieze pattern determinants and higher angulations of polygons
pp. 30-42(13)
Authors: Bessenrodt, C.; Holm, T.; Jørgensen, P.

Favourites:
ADD

Extending the parking space
pp. 43-56(14)
Authors: Berget, A.; Rhoades, B.

Favourites:
ADD

Growth rate of canonical and minimal group embeddings of spherical latin trades
pp. 57-72(16)
Authors: Grubman, T.; Wanless, I. M.

Favourites:
ADD

Resolvability of infinite designs
pp. 73-85(13)
Authors: Danziger, P.; Horsley, D.; Webb, B. S.

Favourites:
ADD

Cayley compositions, partitions, polytopes, and geometric bijections
pp. 86-91(6)
Authors: Konvalinka, M.; Pak, I.

Favourites:
ADD

Linking systems in nonelementary abelian groups
pp. 92-103(12)
Authors: Davis, J. A.; Martin, W. J.; Polhill, J. B.

Favourites:
ADD

Counting trees using symmetries
pp. 104-122(19)
Authors: Bernardi, O.; Morales, A. H.

Favourites:
ADD

On balanced incomplete block designs with specified weak chromatic number
pp. 123-153(31)
Authors: Horsley, D.; Pike, D. A.

Favourites:
ADD

Enumerating indices of Schubert varieties defined by inclusions
pp. 154-168(15)
Authors: Albert, M. H.; Brignall, R.

Favourites:
ADD

On the Tutte–Krushkal–Renardy polynomial for cell complexes
pp. 186-201(16)
Authors: Bajo, C.; Burdick, B.; Chmutov, S.

Favourites:
ADD

A three shuffle case of the compositional parking function conjecture
pp. 202-238(37)
Authors: Garsia, A. M.; Xin, G.; Zabrocki, M.

Favourites:
ADD

Replication in critical graphs and the persistence of monomial ideals
pp. 239-251(13)
Authors: Kaiser, T.; Stehlík, M. j.; Škrekovski, R.

Favourites:
ADD

Hypergraph Turán numbers of linear cycles
pp. 252-270(19)
Authors: Füredi, Z. n.; Jiang, T.

Favourites:
ADD

Statistics on parallelogram polyominoes and a Formula Not Shown -analogue of the Narayana numbers
pp. 271-286(16)
Authors: Aval, J. C.; DʼAdderio, M.; Dukes, M.; Hicks, A.; Le Borgne, Y.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more